Two weeks ago I ended a two week steroid boost ! At the end of it I wasn't wheezing anymore but somehow I could still feel the tightness. I'm taking 50/500 of seretide/ advair 2x a day plus montelukast and steroid nasal spray as maintenance. I don't know if I'm just feeling paranoid! But I feel like i'm still having mild attacks daily! I take salbutamol for it but it doesn't improve the symptoms! My peak flow is in the around 82% of my best. I wheeze only on forced exhalation. And I still feel the tightness. I can't tell if I'm just being paranoid, paying too much attention to my body or is it possible that the asthma is still uncontrolled? I don't feel as horrible as before but I think I'm also scared of having go through a severe attack again.
Your concern about the symptom of chest tightness is warranted. Sure, it could be either totally or partially on the basis of anxiety but it is equally likely that you continue to have obstruction to airflow, as also evidenced by the reduction in peak flow. I suggest that you schedule an appointment to be examined by your doctor soon, as the “tightness” could well be a reflection of sub-optimally controlled asthma and a harbinger of another developing exacerbation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.